# SDR UPS97824918

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 31R FS 70 FITTINGS CORRODED AFT SIDE INBD AND OUTBD.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTINGS IAW SRM 51-1-20D, DWG 4614397, AND DHC SK-801-057.
